RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 4, Pages 609–611 (Mi mz1870)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Asymptotics of eigenvalues and eigenfunctions of the Sturm–Liouville problem with a small parameter and the spectral parameter in the boundary condition

J. Ben Amara

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1870

Full text: PDF file (249 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:4, 456–458

Bibliographic databases:

Received: 24.06.1996

Citation: J. Ben Amara, “Asymptotics of eigenvalues and eigenfunctions of the Sturm–Liouville problem with a small parameter and the spectral parameter in the boundary condition”, Mat. Zametki, 60:4 (1996), 609–611; Math. Notes, 60:4 (1996), 456–458

Citation in format AMSBIB
\Bibitem{Ben96}
\by J.~Ben Amara
\paper Asymptotics of eigenvalues and eigenfunctions of the Sturm--Liouville problem with a~small parameter and the spectral parameter in the boundary condition
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 4
\pages 609--611
\mathnet{http://mi.mathnet.ru/mz1870}
\crossref{https://doi.org/10.4213/mzm1870}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619396}
\zmath{https://zbmath.org/?q=an:0903.34021}
\elib{http://elibrary.ru/item.asp?id=13246268}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 4
\pages 456--458
\crossref{https://doi.org/10.1007/BF02305431}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400037}


Linking options:
  • http://mi.mathnet.ru/eng/mz1870
  • https://doi.org/10.4213/mzm1870
  • http://mi.mathnet.ru/eng/mz/v60/i4/p609

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Ben Amara, A. A. Shkalikov, “A Sturm–Liouville problem with physical and spectral parameters in boundary conditions”, Math. Notes, 66:2 (1999), 127–134  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Guliyev, NJ, “Inverse eigenvalue problems for Sturm-Liouville equations with spectral parameter linearly contained in one of the boundary conditions”, Inverse Problems, 21:4 (2005), 1315  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    3. Ben Amara J., “A Sturm-Liouville Problem with Spectral and Large Parameters in Boundary Conditions and the Associated Cauchy Problem”, Colloq. Math., 123:2 (2011), 181–195  crossref  mathscinet  zmath  isi  scopus  scopus
    4. A. Sh. Shukurov, “On the number of non-real eigenvalues of the Sturm–Liouville problem”, Eurasian Math. J., 8:3 (2017), 77–84  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:160
    Full text:46
    References:16
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019